Need help I'm 16 and have had the contraceptive implant for just over 2 years I know you can have pregnancy symptoms on it but never like this ! I have such sore breasts ! Constantly feel sick increases when move , dizzi constantly tired , severe mood swings very emotional , diareah , strange discharge loss of appitite can't hold food down sever headaches bloating frequent urination etc. doctors don't seem to take it serious I know something isn't right help ??!
I found my false pregnancy symptoms got worse in the last year of the implant and I thought I was pregnant all the time. I wasn't.
When I asked the doctor who took it out they said something about the levels of hormones being weaker in the last year, especially if you are slightly larger than average.
If it is causing you distress have it removed, I was living abroad so I had to wait extra months to have it taken out, but I wish I had had it done before. Make sure you have back up contraception though as I got pregnant quite soon after having it removed.
Definitely take a pregnancy test first though, Poundland etc do £1 strip ones that aren't as pretty as the £9 Clearblue, but work just as well if you follow the instructions.
I had my implant taken out after 6 months because I had awful side effects, similar to pregnancy symptoms. It got so bad I had to do pregnancy tests, and wasn't helped by my periods stopping. Take a test to put your mind at rest, and if it's negative go back and speak to your doctor. I felt back to normal within a week of having it removed.
I had a massive phantom pregnancy on the implant. Was fecking convinced, however as soon as I mentioned it to the doc they did a test and it was negative. It was the first thing they checked so I'm really surprised they didn't do that with you. Do a test, but you're more than likely fine
No form of contraception is 100% effective so what your dr said wasn't true and, although a very small chance, there is a chance you could be pregnant. Please take a pregnancy test - if you are pregnant then with the symptoms you are having I would expect you would be far enough along for a positive to show. If the test comes up negative then push your doctors to find out what is wrong, or to advise you on other forms of contraception that may suit you better.
I had the implant for three years for the first one, and in the last year I got brown spotting/light periods and tender breasts but no other symptoms, then had it replaced with the new Nexplannon and had continual headaches, moodiness and bleeding, had it removed 8 weeks after having it in. It is effective, just about as effective as sterilisation, but, there is always a chance - even sterilised women have fallen pregnant - the only 100% way of not getting pregnant is not DTD :/
Oh you poor thing - you must really be freaking out. I had the implant for about 2 years and HATED IT. I had really similiar symptoms to you, put on loads of weight and stopped my periods. I was convinced that I was pregnant. regularly. I never was, it was just side effects of the implant. The concentration of hormones in it are so high that they do crazy things to some people.
Take a test, I am sure it will be negative but you do need to take one, it will put your mind at rest. Then talk to your GP about getting something that you trust - for me it was the coil but everyone is different.
As someone upthread said though - nothing is 100%. Get a test. Good luck x